CSpace
A CONTINUOUS VERSION OF A RESULT OF DU AND HWANG
DU, DZ; PARDALOS, PM
1994-09-01
Source PublicationJOURNAL OF GLOBAL OPTIMIZATION
ISSN0925-5001
Volume5Issue:2Pages:127-129
AbstractIn the proof of Gilbert-Pollak conjecture on the Steiner ratio, a result of Du and Hwang on a minimax problem played an important role. In this note, we prove a continuous version of this result.
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:A1994PE94000002
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28172
Collection中国科学院数学与系统科学研究院
Affiliation1.UNIV MINNESOTA,DEPT COMP SCI,MINNEAPOLIS,MN 55455
2.UNIV FLORIDA,DEPT IND & SYST ENGN,GAINESVILLE,FL 32611
3.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DU, DZ,PARDALOS, PM. A CONTINUOUS VERSION OF A RESULT OF DU AND HWANG[J]. JOURNAL OF GLOBAL OPTIMIZATION,1994,5(2):127-129.
APA DU, DZ,&PARDALOS, PM.(1994).A CONTINUOUS VERSION OF A RESULT OF DU AND HWANG.JOURNAL OF GLOBAL OPTIMIZATION,5(2),127-129.
MLA DU, DZ,et al."A CONTINUOUS VERSION OF A RESULT OF DU AND HWANG".JOURNAL OF GLOBAL OPTIMIZATION 5.2(1994):127-129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DU, DZ]'s Articles
[PARDALOS, PM]'s Articles
Baidu academic
Similar articles in Baidu academic
[DU, DZ]'s Articles
[PARDALOS, PM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DU, DZ]'s Articles
[PARDALOS, PM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.